Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Contractibility and convexity


Author: H. W. Kuhn
Journal: Proc. Amer. Math. Soc. 5 (1954), 777-779
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0065187-3
MathSciNet review: 0065187
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Liberman, On certain characteristic properties of convex bodies, Mat. Sbornik vol. 13 (55) (1943) pp. 239-262.
  • [2] G. Debreu, A social equilibrium existence theorem, Proc. Nat. Acad. Sci. U. S.A vol. 38 (1952) pp. 886-893. MR 0050251 (14:301c)
  • [3] S. Eilenberg and D. Montgomery, Fixed point theorems for multivalued transformations, Amer. J. Math. vol. 68 (1946) pp. 214-222. MR 0016676 (8:51a)
  • [4] E. G. Begle, A fixed point theorem, Ann. of Math. vol. 51 (1950) pp. 544-550. MR 0035433 (11:734d)
  • [5] K. Borsuk, Sur un continu acyclique qui se laisse transformer en lui même sans points invariant, Fund. Math. vol. 24 (1935) pp. 51-58.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0065187-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society